# SDR CA090722005

- Difficulty date: July 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 73,318 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Amplifier
- Part number: 4002603
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) PILOTS WENT TO DOWNSHIFT ENGINES AFTER LANDING AND NR 2 ENG RPM DECAYED BELOW 10000 RPM SO "E" HANDLE PULLED.  ENG RESTART ATTEMPTED AFTER FUELING AT 5000 RPM TIT ONLY REACHED 450 DEGREES WITH TD SYS IN CONTROLLED, SO START ABORTED.  ENG STARTED WITH TD SYS IN "NULL" ENG START NORMAL. TD SYS TAKING TOO MUCH FUEL.
